MAUDE Adverse Event Report: COVIDIEN SENTINEL SEAL; APPARATUS, AUTOTRANSFUSION

COVIDIEN SENTINEL SEAL; APPARATUS, AUTOTRANSFUSION
Model Number 8888571562
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 4/11/2018.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer reports that tubing is detached from the chamber.The liquid in the sterile chamber does reach the level marked in red.Therefore the aspiration is not completed.
 
Additional Manufacturer Narrative
Submission date: 08/17/2018.An investigation was performed for the reported customer complaint: ¿customer reports that tubing is detached from the chamber.The liquid in the sterile chamber does reach the level marked in red.Therefore the aspiration is not completed.¿ a review of the device history record (dhr) for the reported lot number 17e266fhx indicates product and specification requirements were met with no non-conforming product identified relating to this customer report.A lot cannot be released unless it passes all quality and conformance requirements.A review of changes to product, process, and packaging has been conducted identifying no affecting changes related to this reported event.Control mechanisms are in place for all sentinel seal units to prevent the occurrence and acceptance of the reported condition during the molding, printing, assembly and packaging processes.This ensures components and finished products meet all quality inspection standards.These controls include, but are not limited to: material verification/certification processes, dimensional specifications, leak/functionality testing, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.One (1) open and used sample was returned for evaluation.The returned sample was heavily contaminated with fluid and blood like substances.The sample received was not decontaminated.Based on the condition of the sample, no testing could be conducted.However, a visual inspection was completed by viewing the sample within the packaging.The reported issue was not and/or unable to be observed.Potential causes of the reported condition include the unit was damaged during transport.The reported customer complaint is not confirmed.A root cause could not be determined.No corrective or preventive action is planned at this time.This complaint will be used for trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
SENTINEL SEAL
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
COVIDIEN
sragh industrial estate,rahan
tullamore
MDR Report Key7423188
Report Number9611018-2018-00007
Device Sequence Number18971474
Product Code CAC
UDI-Device Identifier20884521061023
UDI-Public20884521061023
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Model Number8888571562
Device Catalogue Number8888571562
Device Lot Number17E266FHX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date08/17/2018
Patient Sequence Number1